×

zbMATH — the first resource for mathematics

Automorphism groups of (\({\mathbb{C}},0)\) and differential equations \(ydy+\cdots =0\). (Groupes d’automorphismes de (\({\mathbb{C}},0)\) et équations différentielles \(ydy+\cdots=0\).) (French) Zbl 0696.58011
The authors consider non-abelian subgroups of the group of germs of holomorphic automorphisms of (\({\mathbb{C}},0)\). Their main result asserts that, with some explicitly given exceptions, such subgroups are holomorphically conjugate if and only if they are formally conjugate. Also, applications to equations of the form \(ydy+...=0\) are given.
Reviewer: N.V.Ivanov

MSC:
58D05 Groups of diffeomorphisms and homeomorphisms as manifolds
34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
58A17 Pfaffian systems
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] CAMACHO (C.) . - On the local structure of conformal mappings and holomorphic vector fields in C2 , Astérisque, t. 59-60, 1978 , p. 83-94. MR 81d:58016 | Zbl 0415.30015 · Zbl 0415.30015
[2] CERVEAU (D.) . - Espaces de modules de certaines équations différentielles du premier ordre . preprint Dijon, 1986 .
[3] CERVEAU (D.) et SAD (P.) . - Problèmes de modules pour les formes différentielles singulières dans le plan complexe , Comment. Math. Helv., t. 61, 1986 , p. 222-253. MR 88f:58124 | Zbl 0604.58004 · Zbl 0604.58004 · doi:10.1007/BF02621913 · eudml:140050
[4] DUFOUR (J.-P.) . - Diagrammes d’applications différentiables . Thèse Montpellier, 1979 .
[5] DULAC (H.) . - Recherches sur les points singuliers des équations différentielles , J. École Pol., t. 2,9, 1904 , p. 1-125. JFM 35.0331.02 · JFM 35.0331.02
[6] ECALLE (J.) . - Les fonctions résurgentes. Tome II Les fonctions résurgentes appliquées à l’itération . - Publ. Math. d’Orsay, 1981 . Article | Zbl 0499.30035 · Zbl 0499.30035 · minidml.mathdoc.fr
[7] ECALLE (J.) . - Les fonctions résurgentes. Tome III L’équation du pont et la classification analytique des objets locaux . - Publ. Math. d’Orsay, 1985 . Article | Zbl 0602.30029 · Zbl 0602.30029 · minidml.mathdoc.fr
[8] HERMAN (M.) . - Recent results and some open questions on Siegel’s linearisation theorem ... , preprint Centre Math. École Polytechnique, 1986 .
[9] LINS (N.) . - Construction of singularities of holomorphic vector-fields in C2 with a given holonomy . - Preprint IMPA.
[10] MALGRANGE (B.) . - Travaux d’Ecalle et de Martinet-Ramis sur les systèmes dynamiques , Séminaire Bourbaki, [Exposé n^\circ 582], novembre 1981 . Numdam | Zbl 0526.58009 · Zbl 0526.58009 · numdam:SB_1981-1982__24__59_0 · eudml:110000
[11] MARTINET (J.) et RAMIS (J.-P.) . - Problèmes de modules pour des équations différentielles non linéaires du premier ordre , Publ. Math. IHES, t. 55, 1982 , p. 63-124. Numdam | MR 84k:34011 | Zbl 0546.58038 · Zbl 0546.58038 · doi:10.1007/BF02698695 · numdam:PMIHES_1982__55__63_0 · eudml:103983
[12] MARTINET (J.) et RAMIS (J.-P.) . - Classification analytique des équations différentielles non linéaires résonnantes du premier ordre , Ann. Sci. École Norm. Sup., t. 16, 1983 , p. 571-621. Numdam | MR 86k:34034 | Zbl 0534.34011 · Zbl 0534.34011 · numdam:ASENS_1983_4_16_4_571_0 · eudml:82131
[13] MATTEI (J.-F.) et MOUSSU (R.) . - Holonomie et intégrales premières , Ann. Sci. École Norm. Sup., t. 13, 1980 , p. 409-523. Numdam | MR 83b:58005 | Zbl 0458.32005 · Zbl 0458.32005 · numdam:ASENS_1980_4_13_4_469_0 · eudml:82062
[14] MOUSSU (R.) . - Holonomie évanescente des équations différentielles dégénérées transverses. In singularities and Dynamical systems . - North Holland 1985 , pp. 151-173. Zbl 0569.58012 · Zbl 0569.58012
[15] MOUSSU (R.) . - Lettre de Moussu à Martinet .
[16] POINCARE (H.) . - Mémoires sur les courbes définies par une équation différentielle , J. Math. Pures Appl., t. 3.7, 1881 , p. 375-442. Article | JFM 13.0591.01 · JFM 13.0591.01 · minidml.mathdoc.fr
[17] RAMIS (J.-P.) . - Preprint IMPA , 1986 .
[18] SIEGEL (C.L.) . - Über der normal Form analytischen Differentialgleichungen in der Näher einer Gleichgewichtslösung . Göttingen Nachrichten des Wissenschaften, 1952 , pp. 21-30. MR 15,222b | Zbl 0047.32901 · Zbl 0047.32901
[19] TAKENS (F.) . - Singularities of vector fields , Publ. Math. IHES, t. 43, 1974 , p. 47-100. Numdam | MR 49 #4052 | Zbl 0279.58009 · Zbl 0279.58009 · doi:10.1007/BF02684366 · numdam:PMIHES_1974__43__47_0 · eudml:103931
[20] VORONIN (S.M.) . - Analytic classification of pair of involutions and its applications , Functional Anal., t. 16, n^\circ 2, 1982 , p. 94-100. MR 83j:58013 | Zbl 0521.30010 · Zbl 0521.30010 · doi:10.1007/BF01081623
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.